I have been on the implanon for over 18 months now and have had no periods in that time. However recently I have started to get only what I think should be periods but only occur after I have had sex with my boyfriend. Is this normal?
Any vaginal bleeding that is reccuring and not your normal period needs to be investigated by a Doctor.
I am having the exact same problem and am freaking out! By any chance did you ever find out what caused this issue?
I'm having the same problem. I'm having an ultrasound today. Pap smear ok no STDs so hopefully ultrasound gives some answers.
I have been having these exact same symptoms the last 2 weeks.
Did anyone find out what it was ?
I have had nexplanon for five years now(I'm on my second implant) and have had the same issue. If I have sex I bleed,masturbate three or four times bleed, do any strenuous activity and I bleed, slowly. Not regular period blood, chunks and mucus that varies between dark red and brown for what seems like weeks. Didn't mind before when I was single, but now that I have a steady boyfriend, well it puts a huge damper on things. I been checked out been told I'm perfectly healthy over and over. Has anyone found a reason or solution? The excessive bleeding was a main cause of my last relationship break-up. Bleeding all the time equals no sex, yes,no babies either but, I don't think that's how it's meant to work!
For what it's worth I'm having the same problem here.
Been to the drs and hospital for ALL the tests, smear, bloods, cervical screening, swabs...
I just keep getting told everything's "normal"
I agree with the last poster, to say it's "inconvenient" is an understatement. It's reassuring to know I'm not the only one but im seriously considering having it taken out.
I have the same problem ladies and it deffinetly puts a unspoken strain on any relationship. I seen my doctor and was reassured that this is a common side effect caused by the implant. There is 2 kinds of implant (apparently) so there is the option to have it changed for a different type. The doctor went on to explain how it works and that it can cause phantom bleeding (not periods) as the implant prevents the releasing of eggs, during intercorse your womb can become irritated and cause old blood to be released, Esspeicaly if the intercorse is shall we say succsefull in achieving a orgasm. In this your body releases a relaxing hormone thus relaxing the womb thus resulting in bleeding. So in my opinion I feel with that info from my GP that I may opt for a different contraceptive as it means it will never go away. Hope this helps.
I've been having the same problem i have my implant almost 3 years now... Did anyone find out if it's really the implant? Did anyone remove the implant and the problem stop?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.